# SDR HALA20241226378

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 19,583 hours, 4,255 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,879 hours, 2,981 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB- HYD G ENG 1 PUMP LO PR. REPLACED CONTACTS IN CONNECTOR 1074GK-A PER ESPM 20-44-13. REMOVED AND REPLACED ENG HYD PUMP SWITCH PER TSM 29-11-00-810-804-A AND AMM 29-11-17. LEAK CHECK GOOD. OPS CHECK GOOD. RAND ENG 1 3 TIMES WITH CREW. CYCLED #1 ENG HYD PUMP SEVERAL TIMES. OPS CHECK GOOD. OK FOR SVC.
